# SDR 95ZZZX6013

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3809S
- Make and model: Cessna 172E
- Aircraft serial: 1725109
- Engine: Cont O300D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Guide
- Part number: 24047
- Condition: Defective
- Location: Nr 2 Cyl Exh
- Part time: 284 hours
- Stage of operation: NR
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED ENGINE RUNNING ROUGH.  COMPRESSION CHECK CYLINDERS, ALL 70/80 OR BETTER.  SPARK PLUG INSPECTION SHOWED NR 2 CYLINDER NOT FIRING PROPERLY.  FOUND NR 2 EXHAUST VALVE STICKING.  REAMED GUIDE AND RETURNED TO SERVICE.
